Skip to main content

Research Repository

Advanced Search

Some stationary properties of a Q-ball in arbitrary space dimensions

Tsumagari, Mitsuo I.; Copeland, Edmund J.; Saffin, Paul M.

Authors

Mitsuo I. Tsumagari

Edmund J. Copeland



Abstract

Introducing new physically motivated ansaetze, we explore both analytically and numerically the classical and absolute stabilities of a single Q-ball in an arbitrary number of spatial dimensions D, working in both the thin and thick wall limits.

Citation

Tsumagari, M. I., Copeland, E. J., & Saffin, P. M. (2008). Some stationary properties of a Q-ball in arbitrary space dimensions. Physical Review D, 78(6), https://doi.org/10.1103/PhysRevD.78.065021

Journal Article Type Article
Acceptance Date Sep 1, 2008
Publication Date Sep 11, 2008
Deposit Date Apr 21, 2017
Publicly Available Date Apr 21, 2017
Journal Physical Review D
Print ISSN 2470-0010
Electronic ISSN 2470-0029
Publisher American Physical Society
Peer Reviewed Peer Reviewed
Volume 78
Issue 6
DOI https://doi.org/10.1103/PhysRevD.78.065021
Public URL http://eprints.nottingham.ac.uk/id/eprint/42126
Publisher URL https://journals.aps.org/prd/abstract/10.1103/PhysRevD.78.065021
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf

Files

0805.3233.pdf (684 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations